# SDR COMA0160838

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 8,015 hours, 8,226 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 3094334
- Part serial: NA
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT #5835.  CREW REPORTED THE STAB/MACH TRIM NOT OPERATING NOSE UP DURING THEIR PREFLIGHT INSPECITON.REPLACED THE PITCH TRIM SWITCH.
